RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 1, Pages 3–178 (Mi fpm1110)  

This article is cited in 2 scientific papers (total in 2 papers)

Holomorphic functions of exponential type and duality for Stein groups with algebraic connected component of identity

S. S. Akbarov

All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences

Abstract: We suggest a generalization of Pontryagin duality from the category of commutative, complex Lie groups to the category of (not necessarily commutative) Stein groups with algebraic connected component of identity. In contrast to the other similar generalizations, in our approach the enveloping category consists of Hopf algebras (in a proper symmetrical monoidal category).

Full text: PDF file (1186 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 162:4, 459–586

Bibliographic databases:

UDC: 517.986

Citation: S. S. Akbarov, “Holomorphic functions of exponential type and duality for Stein groups with algebraic connected component of identity”, Fundam. Prikl. Mat., 14:1 (2008), 3–178; J. Math. Sci., 162:4 (2009), 459–586

Citation in format AMSBIB
\Bibitem{Akb08}
\by S.~S.~Akbarov
\paper Holomorphic functions of exponential type and duality for Stein groups with algebraic connected component of identity
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 1
\pages 3--178
\mathnet{http://mi.mathnet.ru/fpm1110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2475591}
\zmath{https://zbmath.org/?q=an:1191.43007}
\elib{http://elibrary.ru/item.asp?id=12174966}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 162
\issue 4
\pages 459--586
\crossref{https://doi.org/10.1007/s10958-009-9646-1}
\elib{http://elibrary.ru/item.asp?id=15308886}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350382725}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1110
  • http://mi.mathnet.ru/eng/fpm/v14/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuznetsova Yu., “A Duality for Moore Groups”, J. Operat. Theor., 69:2 (2013), 571–600  crossref  mathscinet  zmath  isi  elib
    2. S. S. Akbarov, “An Algebra of Continuous Functions as a Continuous Envelope of Its Subalgebras”, Funct. Anal. Appl., 50:2 (2016), 143–145  mathnet  crossref  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:257
    Full text:80
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018